# SDR 071808N304CSI

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N304CS
- Make and model: Cessna 550
- Aircraft serial: 5500847
- Aircraft time: 6,717 hours, 5,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Lt Mlg Indicator
- Part time: 6,717 hours, 5,129 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PDK THE LT MAIN GEAR INDICATOR DID NOT ILLUMINATE WITH GEAR SELECTED DOWN.  CREW FOLLOWED CHECKLIST AND USED THE EMERGENCY PNEUMATIC SYSTEM TO LOWER THE LANDING GEARS.  AIRCRAFT LANDED UNEVENTFUL.  MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A FAULTY LEFT GEAR INDICATOR BULB.  REPLACED BULB, SERVICED THE EMERGENCY PNEUMATIC SYSTEM AND PERFORMED SEVERAL GEAR SWINGS.  SYSTEM OPERATES OK.  (A)
